My steroids are finished - now what?

Hi

I've just finished another course of pred... It's day 3 and I am coughing up gunk and got a tight achey chest. Pf is falling but not disastrous yet.

I'm on revlar ellipta 184 and zafirlukast, there's no option of doubling up doses with the revlar ellipta. Just not sure what to do as I really don't want to be ill over Christmas and I really don't want to take yet another course of pred...

I saw my asthma nurse this week (on last day of tablets) and stupidly told her I felt fine, I was feeling much better than when I saw her the week before.

I'm sure it ll all settle down and I feel bad for moaning but has anyone got any ideas what I should try next?

Hope everyone stays healthy and has a happy Christmas xxx

3 Replies

oldestnewest
  • go back to g.p. you may have developed an infection and need antibiotics

  • You need to go back to the Asthma Nurse / GP ASAP. However you should know there are other combination inhalers that come in higher doses. Also you could also use an additional add on steroid inhaler. So there are alternatives to Oral Prednisolone for stepping up purposes. However, if you are really sick you probably need to get the problem under control. You may need antibiotics, you may need another course of oral steroids. If you are unsure what to do, call Asthma Uk. Don't leave it till xmas. Don't end up in hospital.

    I do hope you feel better soon

    R

  • It looks like an infection to me. Make a GP appointment or go to the walk-in centre.

    Let us know how you are feeling xx

You may also like...